# SDR 2006FA0000556

- Difficulty date: May 12, 2006
- Submitted: June 5, 2006
- Operation: General aviation
- Aircraft: N38
- Make and model: Skrsky S76A
- Aircraft serial: 760087
- System (JASC): 2100 · Air Conditioning System
- Part: A/C Pack
- Part number: S76A12
- Part serial: 8500073
- Condition: Burned
- Location: Ac System
- Part time: 2,749 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER THE DAYS FLIGHT, THE PILOT REPORTED THAT THE AIR CONDITIONING SYSTEM WAS INOPERATIVE.  MAINTENANCE WENT TO CHECK THE FREON CHANGE, WHEN THEY OPENED THE BAGGAGE AREA A FAINT SMELL OF BURNT WIRING WAS DETECTED.  UPON INSPECTION IT WAS FOUND THAT WIRE A1K925A1130AMP WAS BURNT THRU.  THE CURRENT LIMITER AND ITS MOUNT WERE HEAT DAMAGED.  THE RELAY K9 FOR THE AIR CONDITIONING SYSTEM ALSO LOOKS LIKE IT WAS EXPOSED TO HEAT.  THE DAMAGED PARTS WERE REMOVED, THE SYSTEM DEACTIVATED AND STOWED.  REP WAS CALLED AND IS COMING TO SEE WHAT WAS FOUND.  NO OTHER SYSTEMS ON BOARD THE AIRCRAFT ARE EFFECTED AND ALL DAMAGE CONFINED TO THE AIR-CONDITIONING SYSTEM.  (K)
